# SDR CALA2022052701362

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 72,699 hours, 30,657 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: 05227902620557
- Condition: Cracked
- Location: Rh Emer Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE EMERGENCY EXIT DOOR AFT SUPORT ANGLE HAS CRACK: SUPPORT TASK GENERATED BY V061771 AT HAECO LCQ PER NR 9292849 (44849) REMOVED AND REPLACED DISCUPART R/H SIDE EMERGENCY EXIT AFT SUPPO RT ANGLE IAW A319 SRM 57-42-11-001 PERFORMED BY V061616 INSP BY V917055
